Alert archive / Pennsylvania / Wind Advisories in 2019
Wind Advisory 9, NWS State College, PA
NWS State College, PA issued this wind advisory at Oct 31, 2019, 4:32 AM EDT for 23 counties in Pennsylvania. It took effect at Oct 31, 2019, 8:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2019, 4:32 AM EDT (08:32 UTC)
- In effect from
- Oct 31, 2019, 8:00 PM EDT
- Expired
- Nov 1, 2019, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS State College, PA
All 23 counties
Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Potter County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA
The radar
The State College radar (KCCX), 21 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
730 WWUS71 KCTP 310832 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 432 AM EDT Thu Oct 31 2019 PAZ004>006-010>012-017-018-024-025-033-034-037-312045- /O.NEW.KCTP.WI.Y.0009.191101T0000Z-191101T1400Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro 432 AM EDT Thu Oct 31 2019 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Laurel Highlands, much of the northern mountains and the central and southern mountains west of I-99. * WHEN...From 8 PM this evening to 10 AM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
4 follow-up statements
317 WWUS71 KCTP 311733 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 133 PM EDT Thu Oct 31 2019 PAZ004>006-010>012-017-018-024-025-033-034-037-011145- /O.CON.KCTP.WI.Y.0009.191101T0000Z-191101T1400Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro 133 PM EDT Thu Oct 31 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... * WHAT...Sustained winds from the west at 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Laurel Highlands and southern Alleghenies into the northern mountains. * WHEN...From 8 PM this evening to 10 AM Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Downed trees and limbs on wires may result in power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MS
313 WWUS71 KCTP 010308 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1108 PM EDT Thu Oct 31 2019 PAZ019-026>028-041-042-045-046-049>053-011400- /O.EXA.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ Southern Centre-Huntingdon-Mifflin-Juniata-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- Including the cities of State College, Huntingdon, Mount Union, Lewistown, Mifflintown, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 1108 PM EDT Thu Oct 31 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 10 AM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017-018-024-025-033-034-037-011400- /O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro 1108 PM EDT Thu Oct 31 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 10 AM EDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
734 WWUS71 KCTP 010817 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 417 AM EDT Fri Nov 1 2019 PAZ028-046-049>053-012100- /O.NEW.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/ /O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland- Columbia- Including the cities of Mifflintown, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 417 AM EDT Fri Nov 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...For the Wind Advisory, west winds 15 to 25 mph with gusts up to 45 mph. For the Freeze Watch, sub-freezing temperatures as low as 29 possible. * WHERE...Juniata, Southern Lycoming, Union, Snyder, Montour, Northumberland and Columbia Counties. * WHEN...For the Wind Advisory, until 10 AM EDT this morning. For the Freeze Watch, from late tonight through Saturday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Freezing temperatures could kill crops and other sensitive vegetation. * ADDITIONAL DETAILS...Valley locations and sheltered areas will experience the coldest temperatures. This will likely bring and end to the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-011400- /O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Tioga-Northern Lycoming-Sullivan- Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, Laporte, and Lock Haven 417 AM EDT Fri Nov 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ056>059-063>066-012100- /O.NEW.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/ Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 417 AM EDT Fri Nov 1 2019 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures around 30 possible. * WHERE...Perry, Dauphin, Schuylkill, Lebanon, Cumberland, Adams, York and Lancaster Counties. * WHEN...From late tonight through Saturday morning. * IMPACTS...Freezing temperatures could kill crops and other sensitive vegetation. * ADDITIONAL DETAILS...Valley locations and sheltered areas will experience the coldest temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
058 WWUS71 KCTP 011410 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1010 AM EDT Fri Nov 1 2019 PAZ028-046-049>053-020215- /O.EXP.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ /O.CON.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/ Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland- Columbia- Including the cities of Mifflintown, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick 1010 AM EDT Fri Nov 1 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Juniata, Southern Lycoming, Union, Snyder, Montour, Northumberland and Columbia Counties. * WHEN...For the Wind Advisory, until 10 AM EDT this morning. For the Freeze Watch, from late tonight through Saturday morning. * IMPACTS...Freezing temperatures could kill crops and other sensitive vegetation. * ADDITIONAL DETAILS...Valley locations and sheltered areas will experience the coldest temperatures. This will likely bring and end to the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-011515- /O.EXP.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Tioga-Northern Lycoming-Sullivan- Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, Laporte, and Lock Haven 1010 AM EDT Fri Nov 1 2019 ...WIND ADVISORY HAS EXPIRED... The winds have diminished somewhat, and will continue to die down slowly through the rest of the day. $$ PAZ056>059-063>066-020215- /O.CON.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/ Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1010 AM EDT Fri Nov 1 2019 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures around 30 possible. * WHERE...Perry, Dauphin, Schuylkill, Lebanon, Cumberland, Adams, York and Lancaster Counties. * WHEN...From late tonight through Saturday morning. * IMPACTS...Freezing temperatures could kill crops and other sensitive vegetation. * ADDITIONAL DETAILS...Valley locations and sheltered areas will experience the coldest temperatures. This will likely bring and end to the growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take protective measures now as freezing temperatures could damage or kill tender plants and vegetation. Potted plants should be brought inside. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Oct 31, 1:55 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 31, 1:55 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service State College PA 155 AM EDT Thu Oct 31 2019 .SYNOPSIS... A strong, moisture-laden storm system will affect the entire area. Steady rain tonight will be followed by showers and thunderstorms on Thursday, ending Thursday evening as a strong cold front sweeps through. All totaled, most places in Central PA should pick up between 1.5 and 2 inches of rain by Midnight Thursday night. Much colder air will arrive on gusty westerly winds behind the cold front and last into next week. The first snowflakes of the season are expected for the higher terrain of northern and western Pennsylvania. Temperatures will rebound slightly for Saturday before another cold front pushes through on Sunday. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Periods of rain continue to drift northeastward across central PA late this evening, and this will continue overnight. Orographic enhancement of the QPF is possible in the central mountains, where more than half an inch rain could fall by daybreak with an upslope low-level southeasterly flow. The clouds will keep temperatures unseasonably mild overnight, with lows holding in the 50s for most locations. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... Any lull between the steady rain overnight and the convection on Thursday will be brief, maybe just a few hours in most locations. SPC has an Enhanced risk for the SErn third of our area, and the remainder of the SE half of the area in a Slight risk. The environment seems to favor a few rotating cells at first in the SE half, transitioning to the linear organization typically seen with autumn cold fronts. Perhaps the widest concern is for a storm total rainfall of 1.5 to 2.5 inches. The QPF from most models and ensemble means deposit that much over the almost all of the area. The heaviest pockets are currently progged to occur in the central and eastern mountains (Poconos). Some minor flooding and even pockets some flash flooding are possible. The Gales of November will start a few hours before the start of the month, but continue into Friday morning. Expect gusts behind the front, perhaps not immediately behind, to be in the 30s, and some 40s. The guidance does make wind advy (40+KT) gusts only on the tops of the Laurels, but only for a 3-6hr period from roughly 03Z-09Z Friday. Will hold off on any wind headlines this evening. The worst conditions will be right when most places are having trick-or-treat times (6-8PM Thurs). So, it will be important to watch the radar and listen to the forecasts as that time nears. Do not send the kids out if there are thunderstorms nearby. When Thunder Roars, Go Indoors! It probably won't be very comfortable out there when most ghosts and goblins will want to be outside. Sensible costume choices for Thursday evening would be a duck, or perhaps a fisherman or firefighter. And if all that weather isn't enough... There will be the strong cold advection behind the front. The temp profiles will cool to the point that it will be cold enough to make some snow fall out of the wrap-around precip over the NW/Wrn highlands behind the front. It will mainly be mixed with rain, but flakes, nonetheless. The ground temps will be very warm, and air temps largely above freezing, so no accums are expected worse than a slushy patch on top of a car or two in the coldest places on Fri morning. It is getting to be that time of the year! && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Kept a mixture of SHRA/SHSN across the higher terrain of northern and western PA for early Friday with temps well below normal. Post frontal westerly flow will continue into the upcoming weekend with dry weather and near to below normal temps. Temps will start to moderate on Monday with continued dry weather into Tuesday on rising upper heights. A front is forecast to cross the region Tuesday into Wednesday. Looks relatively dry at this point with scattered showers confined to the NW mountains. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... 06Z TAFS sent. LLWS possible overnight, mainly to the east. Two areas of showers, main one up the Susquehanna Valley and another northeast of PIT. Activity moving rather fast, northeast at 45 mph. Given low sun angle, and warm air above the lowest level, some question to how much warming we can get today. Also very strong height falls and wind fields lag the wind shift line. Thus I have in gusty winds with showers and thunderstorms late this afternoon, but I did not go real high with the winds at this point, given the factors above. After the cold front moves east of the area, it is likely winds will weaken for a brief time, before pickiing back up later. This may not be the case for JST and BFD, given these sites will be closer to the strong winds aloft. The system lifts northeast, instead of to the east, another factor to keep winds down some. Left VCSH across much of the area after dark, but expect at least the southeast sites to clear out. Windy conditions for Friday. .Outlook... Fri...Gusty west wind. MVFR with snow showers NRN/WRN mountains. Sat...Patchy AM fog possible. Sun...Breezy MVFR with snow showers NW. VFR elsewhere. Mon...No sig weather expected. && .HYDROLOGY... The QPF has increased slightly with the 12Z cycle of NCEP runs and the 12Z EC matches nicely. A widespread 1.5 with totals exceeding 2 inches over the central mtns and Poconos. This will be enough to create local, minor flooding, but it will fall in 2-3 batches. The heaviest of which will probably be the final push with the cold front. So, we may not see any water effects until the latter part of the day Thurs and Thurs night. Will be collaborating with our neighboring offices and WPC on the need for a watch of some type. River response should be largely underwhelming, but the flashier river forecast points like Harper Tavern, Shirleysburg, etc. may see significant rises. Some orographic enhancement to the rain is expected tonight over the central and eastern zones. We see this happen most-noticeably over Schuylkill County and the northeastern mountains, but it can also occur in the central mountains. The larger rivers/points should stay under flood stages, well under in most cases. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Evanego SHORT TERM...Dangelo/Evanego LONG TERM...Lambert/Gartner AVIATION...Martin HYDROLOGY...Dangelo
Hazardous weather outlook, Oct 30, 5:43 AM EDT, 22 hours 49 minutes before
Hazardous Weather Outlook National Weather Service State College PA 543 AM EDT Wed Oct 30 2019 PAZ004>006-010-011-017-037-310945- Warren-McKean-Potter-Elk-Cameron-Clearfield-Tioga- 543 AM EDT Wed Oct 30 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A widespread and significant rainfall of 1.5 to 2 inches will occur tonight through Thursday night. A few locations could see up to 2.5 inches by daybreak Friday. Moderate rises on streams and creeks are likely, and some poor drainage flooding is expected where storm drains become clogged by fallen leaves. The amount of rain forecast at this time is not enough to cause flooding on larger streams or rivers. A blast of much colder air and strong southwest to west wind gusts of 35 to 45 mph will occur late Thursday Night and Friday, along with the first snow showers of the season across the Northern and Western Mountains of Pennsylvania. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-310945- Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 543 AM EDT Wed Oct 30 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms with damaging winds 60 mph or greater are possible along and ahead of a strong cold front Thursday afternoon and early Thursday evening. A few brief and isolated tornadoes are also possible. In addition, a widespread and significant rainfall of 1.5 to 2 inches will occur tonight through Thursday night. A few locations could see up to 2.5 inches by daybreak Friday. Moderate rises on streams and creeks are likely, and some poor drainage flooding is expected where storm drains become clogged by fallen leaves. The amount of rain forecast at this time is not enough to cause flooding on streams or rivers. A blast of much colder air and strong southwest to west wind gusts of 35 to 45 mph will occur late Thursday Night and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:07 PM EDT | Special Weather Statement | CTP | Bedford, Cambria, Clearfield, Somerset | 53 min |
| Oct 31, 4:39 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield | 66 min |
| Oct 31, 5:10 PM EDT | Special Weather Statement | CTP | Potter | 50 min |
| Oct 31, 5:34 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 41 min |
| Oct 31, 5:36 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 24 min |
| Oct 31, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 48 min |
| Oct 31, 5:53 PM EDT | Areal Flood Advisory | CTP | Cameron, Potter, Tioga | 3 hr |
| Oct 31, 6:04 PM EDT | Special Weather Statement | CTP | Centre, Huntingdon | 41 min |
| Oct 31, 6:11 PM EDT | Special Weather Statement | CTP | Tioga | 49 min |
| Oct 31, 6:26 PM EDT | Areal Flood Advisory | CTP | Bedford, Franklin, Fulton, Huntingdon | 3 hr |
| Oct 31, 6:27 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry | 63 min |
| Oct 31, 6:55 PM EDT | Special Weather Statement | CTP | Juniata, Lycoming, Mifflin | 50 min |
| Oct 31, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 13 min |
| Oct 31, 7:08 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 4 more | 67 min |
| Oct 31, 7:10 PM EDT | Areal Flood Advisory | CTP | Franklin | 3 hr |
| Oct 31, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 62 min |
| Oct 31, 7:50 PM EDT | Special Weather Statement | CTP | Sullivan | 40 min |
| Oct 31, 7:58 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lebanon, Perry, York | 3 hr |
Nearby
Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.